Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have cold, cough and wheezing. Taking antibiotics. Why does it keep returning?

hi i have had two colds in two months and two lots of antibioticts which semed to clear my cold cough and whezzing problem, one week later it has started again, i have had a throbing in the centre and rear or my head for about two weeks, and when i cough there is some pain is this normal as i have not compleatly got over my cold and cough properly. thanks regards mr d piers
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Mr. D Piers
The cold is usually due to allergy which can be due to changing weather, pollen, dust or any other allergens. To get rid from the problem follow some precautions so that it cannot reoccur:
1. Protect yourself form changing cold weather.
2. Keep yourself warm in cold climate.
3. Change your home linens every week.
4. Wear mask when you go outside to protect yourself from dust, pollen etc.
5. Take steam inhalation and try to expel out as much phlegm as you can.
6. Consult your ENT specialist so that he/she may check you for any anatomical reasons.
Hope this will help you.
Best Wishes
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor